# SDR ASAA2020020422069

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 18,440 hours, 5,907 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 45M3T6
- Condition: Failed
- Location: Nr 2 Hf Comms
- Part time: 18,445 hours, 5,908 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 2 INDICATES FAIL ON RADIO TUNING PANEL. GROUNDED - YES. REPLACED HF TRANSCEIVER REF B737-900 AMM 23-11-21.
